# SDR 98ZZZX4756

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED BURNING WIRES IN THE COCKPIT, CONTINUED TO NORMAL LANDING.  REPAIRED BURNT WIRES IN PILOT'S OVERHEAD COMPARTMENT.
